Generalized closed sets: a unified approach

Authors

  • Jiling Cao University of Auckland
  • Sina Greenwood University of Auckland
  • Ivan L. Reilly University of Auckland

DOI:

https://doi.org/10.4995/agt.2001.2148

Keywords:

Nodec, qr-closed, Extremally disconnected

Abstract

We investigate various classes of generalized closed sets of a topological space in a unified way by studying the notion of qr-closed sets. New characterizations of some existing classes of generalized closed sets and topological spaces are given. A new class of generalized closed sets are introduced.

Downloads

Download data is not yet available.

Author Biographies

Jiling Cao, University of Auckland

Department of Mathematics

Sina Greenwood, University of Auckland

Department of Mathematics

Ivan L. Reilly, University of Auckland

Department of Mathematics

Downloads

Published

2001-10-01

How to Cite

[1]
J. Cao, S. Greenwood, and I. L. Reilly, “Generalized closed sets: a unified approach”, Appl. Gen. Topol., vol. 2, no. 2, pp. 179–189, Oct. 2001.

Issue

Section

Articles